MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/LEFT-STER; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/LEFT-STER; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.359S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when the event occurred.(b)(4).Product investigation has not been completed; no conclusion could be drawn, as no product was received.A review of the device history records showed that there were no issues at the time of manufacturing of this device and it's sub components that would contribute to the complaint condition.No ncrs were generated during the production of this device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision was performed on (b)(6) 2017.The patient was originally implanted with a trochanteric fixation nail, helical blade, and unknown screws on a unknown date.The patient subsequently experienced a non-union and these parts were removed.The removed devices were intact.The patient was revised to a plate.There was no surgical delay.No information regarding the patient status as well the procedure status was provided.This complaint involves three (3) parts.This report is for a nail.(b)(4).
 
Additional Manufacturer Narrative
Device history records (dhr) review was completed for part# 456.359s, lot# 6278678.Manufacturing location: (b)(4) , manufacturing date: dec 16, 2009, expiration date: nov 30, 2018.No non-conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.In-process inspection sheet, in-process/inspect dimensional, and final inspection met inspection acceptance criteria.Component parts reviewed: 456.314.3 - lock driver tfn, bp-55 lot ¿ 6162656; 456.315.2 - 130 degree lock prong tfn bp-58 lot - 6205461 21069 - raw material lot bp-80 lot ¿ 6136151 met specifications.Sterility documentation was reviewed and determined to be conforming.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/LEFT-STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7175069
Report Number2939274-2018-50123
Device Sequence Number1812779
Product Code HSB
UDI-Device Identifier10886982227317
UDI-Public(01)10886982227317(17)181130(10)6278678
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number456.359S
Device Catalogue Number456.359S
Device Lot Number6278678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR